# SDR QXEA2022112900331

- Difficulty date: November 29, 2022
- Submitted: November 29, 2022
- Operation: Air carrier
- Aircraft: N637QX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000755
- Aircraft time: 11,036 hours, 6,996 cycles
- Engine: Ge CF348E5
- System (JASC): 7314 · Engine Fuel Pump
- Part: Pump
- Part number: 4120T04P09
- Condition: Leaking
- Location: Nr 1 Eng Fuel
- Stage of operation: IN
- How discovered: 9
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

FOUND THE #1 ENGINE FUEL PUMP TO BE LEAKING. REMOVED FUEL PUMP IAW E-175 A,, TASK 73-11-01-000-801-A. INSTALLED SERVICEABLE PUMP IAW E175 AMM 73-11-01-400-401-A. LEAK CHECKS GOOD.
